MathSciNet Relay Station
MathSciNet bibliographic data
MR2533383 34B15 (47J30)
Yang, Yang; Zhang, Jihui Infinitely many mountain pass solutions on a kind of fourth-order Neumann boundary value problem. Appl. Math. Comput. 213 (2009), no. 1, 262–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement